# SDR P5CA0701519

- Difficulty date: March 26, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 33,899 hours, 4,991 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Jettison Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT, MAIN TANK NR 2 FWD OVERRIDE/JETTISON PUMP FAIL STATUS MESSAGE DISPLAYED.  OPENED MEL 28-31-2C, COMPLIED WITH DDG.
